It was all going well, too well! Having followed instructions to do nothing for the first week and not much more for the second, I was beginning to take gentle exercise without incident until yesterday afternoon when my partner, who has his own health issues, asked me to put the lawn mower away. I couldn't get the motor started so, with a struggle, pushed it up our sloping lawn to the shed.
When I sat down with a cup of tea i knew something was not quite right and clocked my heart at 111.
I gave it an hour to settle then brought forward my daily dose of 1.25 mg bisoprolol and hoped for the best. My heart rate has now been, mostly regular, but rapid at 96/98 BPM for 18 hrs. I took a second Bisoprolol six hours later so can't take any more as 2.5 over 24 hrs is the max I can tolerate as it drops my BP too low.
I do have some flecainide tablets that my EP told me to take at a dose of 100mg followed by another after 2 hours if iI was still in AF, but as this was before the ablation and I have never taken flecainide before I haven't taken one yet.
I could kick myself for setting it off and am worried I have ruined my combined ablation for AFib and Flutter.